# SDR FGQ2004F00001

- Difficulty date: August 23, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N35188
- Make and model: Cessna 182T
- Aircraft serial: 18280999
- System (JASC): 2561 · Life Jacket
- Part: Inertia Reel
- Part number: 5045164018088
- Condition: Cracked
- Location: Restraint
- Part time: 606 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENERTIAL REEL FOR SHOULDER HARNESS MOUNT STRIPS CRACKED THROUGH TAPPED HOLES.
